- by AmyJean
- 2007-03-27 10:03:55
- General Posting
- 1638 views
- 2 comments
Hello! It has been some time since I last posted, I have been trying to adjust to the Sotalol. However, I just got off of it this weekend and all the irregular heart rhythms are back. My doctor said it was not racing like it did before I had my ablation it was just that every other heart beat will double beat. I was wondering if anyone has had this problem before? My doctors nurse had said that it can be taken care of by another ablation but she seemed very uneasy about doing this procedure on me again. It really frightened me and I am pretty scared and wondering if there is risk or something along those lines.
thank you for your time everyone!
by bambi - 2007-03-28 11:03:35
Well, the hardest part of posting these messages is coming up with a title! Ha, ha! Anyway, AmyJean, my advice would be to wait a little and let your body readjust to all the big changes it's gone through. I also had a similar situation like Tammy, and after a pacer and lead replacement [see my previous post], this past July, I have developed new and different arrhythmias. I get runs of double and triple PVC'S AND PAC'S, that last for hours. They are uncomfortable, make me gasp and cough constantly, but my Dr. does not seem in the least concerned. I've also developed something where my ventricles contract before the atrium now. That feels really weird. I have no sinus node and my Dr. has mentioned an AV node ablation next. I'm very hesitant about that. Ifeel like enough of my heart has been destroyed! Anyway, sometimes our bodies need a little time to regroup after all these adjustments! Take care! Bambi
You know you're wired when...
You can take a lickin and keep on tickin.
I am very lucky to have my device.
by tcrabtree85 - 2007-03-28 01:03:03
I have had two ablations done my first time they burned two spots. This last time he went in and burned 52 spots to get my heart to lower he got it finally to stay in the 70s and my body couldn't handle it. He explained to me that my heart was so use to running so high all the time that when he finally got it to calm down that my body was like this isn't a normal pulse and I started dropping. I had an external pacemaker for a night and they would turn it off and see what would happen through out the entire night and I would drop. The following day they placed a pacemaker in. The highest risk in my understanding is when they take too much and you have to get the pacemaker.
I would question and ask your dr's why they recommend another one but then are making you feel uneasy about it. If they aren't answering your questions it doesn't hurt to get another opinion.
If I can help you at all or if you have any questions feel free to send me a private message. I will keep you in my thoughts and prayers. Keep us updated!